Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 95, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 19, 2017, 8:44 AM CDT for 4 counties in Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2017, 8:44 AM CDT (13:44 UTC)
- Expired
- May 19, 2017, 9:30 AM CDT
- In force
- 46 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fisher County, TX, Jones County, TX, Nolan County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 96 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 9:10 AM CDT | HAIL 1.75 | Sweetwater, TX | |
| May 19, 9:15 AM CDT | HAIL 1.75 | Sweetwater, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:44 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.7 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1189 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
392
WUUS54 KSJT 191344
SVRSJT
TXC151-253-353-441-191430-
/O.NEW.KSJT.SV.W.0095.170519T1344Z-170519T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
844 AM CDT FRI MAY 19 2017
The National Weather Service in San Angelo has issued a
* Severe Thunderstorm Warning for...
Western Jones County in west central Texas...
Northern Nolan County in west central Texas...
Southern Fisher County in west central Texas...
Northwestern Taylor County in west central Texas...
* Until 930 AM CDT
* At 844 AM CDT, a severe thunderstorm was located near Longworth, or
13 miles northeast of Sweetwater, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
McCaulley around 855 AM CDT.
Neinda around 905 AM CDT.
Other locations impacted by this severe thunderstorm include Hodges,
The Intersection Of US-
180 And Ranch Road 126, Gannon, Truby, Stith, Lake Sweetwater, Busby,
Camp Boothe Oaks and Capitola.
This includes Interstate 20 between Mile Markers 235 and 275.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3231 10048 3256 10065 3290 10003 3249 9976
TIME...MOT...LOC 1344Z 231DEG 42KT 3262 10026
HAIL...1.00IN
WIND...60MPH
$$
JW2 follow-up statements
770
WWUS54 KSJT 191409
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
909 AM CDT FRI MAY 19 2017
TXC151-253-353-441-191430-
/O.CON.KSJT.SV.W.0095.000000T0000Z-170519T1430Z/
Jones TX-Nolan TX-Fisher TX-Taylor TX-
909 AM CDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR WESTERN JONES...NORTHEASTERN NOLAN...SOUTHEASTERN FISHER AND
NORTHWESTERN TAYLOR COUNTIES...
At 909 AM CDT, a severe thunderstorm was located near Sweetwater,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Longworth around 920 AM CDT.
Sylvester and Noodle around 930 AM CDT.
Other locations impacted by this severe thunderstorm include Hodges,
The Intersection Of US-
180 And Ranch Road 126, Gannon, Truby, Stith, Lake Sweetwater, Busby
and Camp Boothe Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3234 10049 3251 10061 3289 10003 3266 9987
3257 9981
TIME...MOT...LOC 1409Z 235DEG 36KT 3252 10037
HAIL...1.00IN
WIND...60MPH
$$
JW539
WWUS54 KSJT 191424
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
924 AM CDT FRI MAY 19 2017
TXC151-253-353-441-191430-
/O.CON.KSJT.SV.W.0095.000000T0000Z-170519T1430Z/
Jones TX-Nolan TX-Fisher TX-Taylor TX-
924 AM CDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR WESTERN JONES...NORTHEASTERN NOLAN...SOUTHEASTERN FISHER AND
NORTHWESTERN TAYLOR COUNTIES...
At 923 AM CDT, a severe thunderstorm was located near Longworth, or
12 miles northeast of Sweetwater, moving northeast at 45 mph. Golf
ball size hail was reported in Sweetwater at 915 AM.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
this severe thunderstorm will remain over mainly rural areas of
western Jones...northeastern Nolan...southeastern Fisher and
northwestern Taylor Counties, including the following locations:
Hodges, The Intersection Of US-180 And Ranch Road 126, Truby, Stith,
Lake Sweetwater and Busby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3242 10032 3261 10045 3289 10003 3266 9987
3257 9981
TIME...MOT...LOC 1423Z 237DEG 37KT 3259 10026
HAIL...1.75IN
WIND...60MPH
$$
JWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:16 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, May 19, 6:16 AM CDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 616 AM CDT Fri May 19 2017 .AVIATION... /12Z TAFS/ Showers and thunderstorms will continue this morning, mainly affecting KABI And KSJT. Stratus will also result in MVFR ceilings at all sites, except KABI. VFR conditions will return to all sites by late morning or early afternoon. Winds will be from the south at 12 to 20 knots, with higher gusts, decreasing to 5 to 10 knots this evening. A cold front will move through the area Saturday morning, resulting in gusty north winds and another chance of showers and thunderstorms. && .PREV DISCUSSION... /issued 357 AM CDT Fri May 19 2017/ SHORT TERM... (Today and Tonight) Ongoing convection early this morning in the western Big Country has prompted Severe Thunderstorm Watch 244 that is valid through 9 AM. Currently, we have one severe thunderstorm in southwestern Nolan County with more severe convection moving in from the west. Primary concerns are large hail and damaging winds, although an isolated tornado or two cannot be ruled out, and one tornado warning has already been issued to the west of our area. PoPs for this morning reflect the current convection that is expected to persist into the morning hours past 12Z. Expect much of these thunderstorms to weaken and dissipate by late morning. Additional shower and thunderstorm activity is possible farther east and south this afternoon. Tonight a cold front will move south through the area, bringing a chance for showers and thunderstorms to much of the area. The best chances will be east of a Haskell, to Abilene, to Junction line. The southern extent of shower and thunderstorm chances depends on the speed of the front as it moves south. With convection expected to accompany the cold front, the effective front will likely move to the south a little faster than models indicate, thus have likely chances as far south as the I-10 corridor. Severe weather will be possible with these storms overnight, with large hail and damaging winds being the main hazards. Expect another warm day with highs in the mid to upper 80s, and muggy overnight lows in the upper 50s to mid 60s. LONG TERM... (Saturday through Thursday) On Saturday, a cold front will be south of the forecast area, with north winds of 10 to 15 mph. The best PoPs will be across the southern half of the forecast area, with rain chances slowly pushing south of the area Saturday night into Sunday morning. Cooler temperatures are forecast behind the front, with highs mainly in the mid to upper 70s. The cold front will sag farther south on Sunday, with the better rain chances shifting south of the forecast area. Slight chance/low end chance PoPs were continued for the southern half of the region. For the first part of next week, a large upper level trough will move across the Plains. Both the GFS and ECMWF indicate a disturbance moving across the region Sunday night into Monday, resulting in shower and thunderstorm development, especially across the southern half of the forecast area. A cold front will then move south through the region late Monday into Tuesday, resulting in another chance of showers and thunderstorms. Cooler temperatures are expected behind the front along with gusty north winds. Temperatures will be below normal for the first half of the week, with highs mainly in the upper 70s to lower 80s and overnight lows in the upper 50s to lower 60s. A slow warm up will ensue for latter part of the work week. && .PRELIMINARY POINT TEMPS/POPS... Abilene 84 58 76 56 / 50 60 20 20 San Angelo 88 62 78 59 / 50 50 30 40 Junction 86 66 79 61 / 40 60 60 60 Brownwood 84 63 76 57 / 40 60 40 40 Sweetwater 87 56 75 55 / 60 40 10 10 Ozona 88 62 79 59 / 50 50 40 50 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && Daniels
Hazardous weather outlook, May 19, 4:40 AM CDT, 4 hours 4 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 440 AM CDT Fri May 19 2017 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-200945- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 440 AM CDT Fri May 19 2017 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...Today and Tonight Thunderstorms will be possible today and tonight across much of West Central Texas. Some of these storms may become strong to severe, with large hail, damaging winds, isolated tornadoes, and dangerous lightning being the main hazards. In addition, locally heavy rainfall will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms will be possible across much of West Central Texas Saturday through Tuesday. The main hazards will be dangerous lightning and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight.
In the hours before
Special weather statement, May 19, 3:59 AM CDT, 4 hours 45 minutes before
Special Weather Statement National Weather Service San Angelo TX 359 AM CDT FRI MAY 19 2017 TXZ049-191000- Fisher TX- 359 AM CDT FRI MAY 19 2017 ...SIGNIFICANT WEATHER ADVISORY FOR FISHER COUNTY UNTIL 500 AM CDT... At 359 AM CDT, Doppler radar was tracking a strong thunderstorm 7 miles northeast of Wastella, or 7 miles north of Roscoe, moving northeast at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Hamlin, Roby, McCaulley, Sylvester, Longworth, Gannon, Busby and Capitola. A severe thunderstorm watch remains in effect until 900 AM CDT for west central Texas. LAT...LON 3291 10015 3252 10015 3253 10066 3270 10066 TIME...MOT...LOC 0859Z 238DEG 23KT 3256 10053 sn
Special weather statement, May 19, 5:03 AM CDT, 3 hours 41 minutes before
Special Weather Statement National Weather Service San Angelo TX 503 AM CDT FRI MAY 19 2017 TXZ049-113-191100- Fisher TX-Jones TX- 503 AM CDT FRI MAY 19 2017 ...SIGNIFICANT WEATHER ADVISORY FOR JONES AND SOUTHEASTERN FISHER COUNTIES UNTIL 600 AM CDT... At 502 AM CDT, Doppler radar was tracking a strong thunderstorm near Noodle, or 17 miles southwest of Anson, moving northeast at 25 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Abilene, Anson, Hawley, Lueders, Sylvester, Noodle, Nugent, Avoca, Funston, Lake Fort Phantom Hill, Hodges, The Intersection Of US-180 And Ranch Road 126, Truby, Stith and The Intersection Of US-180 And Farm Road 600. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 900 AM CDT for west central Texas. LAT...LON 3290 9961 3252 9961 3253 10037 3278 10022 TIME...MOT...LOC 1002Z 220DEG 21KT 3262 10015 sn
Special weather statement, May 19, 5:47 AM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service San Angelo TX
547 AM CDT FRI MAY 19 2017
TXZ113-114-127-128-191145-
Shackelford TX-Callahan TX-Jones TX-Taylor TX-
547 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALLAHAN...SOUTHEASTERN
JONES...SHACKELFORD AND NORTHEASTERN TAYLOR COUNTIES UNTIL 645 AM
CDT...
At 545 AM CDT, Doppler radar was tracking a strong thunderstorm near
Tye, or near Abilene, moving east at 40 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Abilene, Clyde, Albany, Baird, Tye, Hawley, Buffalo Gap, Moran,
Putnam, Ibex, Dyess AFB, Eula, Potosi, View, Hamby, Nugent, Impact,
and Funston.
This includes Interstate 20 between Mile Markers 271 and 323.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 900 AM CDT for
west central Texas.
LAT...LON 3252 9909 3251 9911 3230 9912 3230 9999
3274 9995 3281 9910
TIME...MOT...LOC 1045Z 268DEG 34KT 3251 9980
snSpecial weather statement, May 19, 6:22 AM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service San Angelo TX
622 AM CDT FRI MAY 19 2017
TXZ099-113-114-191215-
Throckmorton TX-Shackelford TX-Jones TX-
622 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JONES...NORTHERN
SHACKELFORD AND SOUTHERN THROCKMORTON COUNTIES UNTIL 715 AM CDT...
At 622 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Lueders, or 14 miles northwest of Albany, moving
northeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Lueders, Woodson, Avoca, Fort Griffin, The Intersection Of US-
183 And US-283, The Intersection Of US-
283 And Ranch Road 209, Big Country Baptist Assembly, Us-
183 Near The Throckmorton-Stephens County Line and Funston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 900 AM CDT for
west central Texas.
LAT...LON 3296 9895 3295 9910 3280 9910 3275 9980
3296 9966 3296 9947 3309 9947 3320 9895
TIME...MOT...LOC 1122Z 244DEG 30KT 3283 9950
snLocal storm report, May 19, 7:07 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
707 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM TSTM WND GST WOODSON 33.01N 99.05W
05/19/2017 E60 MPH THROCKMORTON TX PUBLIC
&&
EVENT NUMBER SJT1700088
SNSpecial weather statement, May 19, 7:56 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service San Angelo TX
756 AM CDT FRI MAY 19 2017
TXZ049-054-113-191400-
Fisher TX-Nolan TX-Jones TX-
756 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JONES...NORTHWESTERN
NOLAN AND FISHER COUNTIES UNTIL 900 AM CDT...
At 756 AM CDT, Doppler radar was tracking a strong thunderstorm near
Longworth, or 12 miles north of Sweetwater, moving northeast at 45
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Sweetwater, Anson, Hamlin, Roscoe, Roby, McCaulley, Sylvester,
Neinda, Wastella, Longworth, Hitson, Tuxedo, Gannon, Busby, Capitola,
The Intersection Of US-180 And Ranch Road 126, I-20 Near The Nolan-
Mitchell County Line and Us-84 Near The Nolan-Fisher County Line.
This includes Interstate 20 between Mile Markers 229 and 239.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 900 AM CDT for
west central Texas.
LAT...LON 3296 9982 3277 9985 3236 10066 3264 10066
3296 10024
TIME...MOT...LOC 1256Z 237DEG 38KT 3265 10043
snThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:01 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman, Taylor | 44 min |
| May 18, 7:21 PM CDT | Tornado Warning | SJT | Brown | 39 min |
| May 18, 7:45 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 45 min |
| May 18, 7:59 PM CDT | Tornado Warning | SJT | Brown | 31 min |
| May 18, 8:15 PM CDT | Tornado Warning | SJT | Brown | 45 min |
| May 18, 8:20 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 40 min |
| May 18, 8:37 PM CDT | Tornado Warning | SJT | Brown | 38 min |
| May 18, 8:51 PM CDT | Flash Flood Warning | SJT | Brown, Callahan, Coleman | 5 hr |
| May 18, 9:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 34 min |
| May 18, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 43 min |
| May 18, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Brown, San Saba | 28 min |
| May 18, 10:29 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 46 min |
| May 18, 11:15 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 45 min |
| May 18, 11:34 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Taylor | 41 min |
| May 19, 12:15 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 60 min |
| May 19, 12:21 AM CDT | Special Weather Statement | SJT | Callahan | 54 min |
| May 19, 12:26 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 49 min |
| May 19, 1:18 AM CDT | Special Weather Statement | SJT | Callahan | 57 min |
| May 19, 2:36 AM CDT | Special Weather Statement | SJT | Fisher | 54 min |
| May 19, 2:57 AM CDT | Special Weather Statement | SJT | Nolan | 63 min |
| May 19, 3:20 AM CDT | Severe Thunderstorm Warning | SJT | Nolan | 55 min |
| May 19, 3:59 AM CDT | Special Weather Statement | SJT | Fisher | 61 min |
| May 19, 4:11 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 49 min |
| May 19, 4:17 AM CDT | Areal Flood Advisory | SJT | Fisher, Nolan | 118 min |
| May 19, 4:40 AM CDT | Flash Flood Warning | SJT | Nolan | 3 hr |
| May 19, 4:58 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 62 min |
| May 19, 5:03 AM CDT | Special Weather Statement | SJT | Jones | 57 min |
| May 19, 5:47 AM CDT | Special Weather Statement | SJT | Jones, Shackelford | 58 min |
| May 19, 5:49 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 41 min |
| May 19, 6:16 AM CDT | Areal Flood Advisory | SJT | Jones, Taylor | 119 min |
| May 19, 6:22 AM CDT | Special Weather Statement | SJT | Shackelford | 53 min |
| May 19, 6:34 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 26 min |
| May 19, 6:48 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 42 min |
| May 19, 7:56 AM CDT | Special Weather Statement | SJT | Fisher | 64 min |
| May 19, 8:04 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 41 min |
| May 19, 9:20 AM CDT | Areal Flood Advisory | SJT | Fisher, Jones, Nolan | 3 hr |
| May 19, 9:29 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 46 min |
| May 19, 9:35 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 40 min |
| May 19, 9:40 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford | 50 min |
| May 19, 10:13 AM CDT | Severe Thunderstorm Warning | SJT | Fisher | 47 min |
| May 19, 10:21 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 39 min |
| May 19, 10:46 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 44 min |
| May 19, 11:29 AM CDT | Special Weather Statement | SJT | Haskell, Jones | 46 min |
| May 19, 11:30 AM CDT | Areal Flood Warning | SJT | Fisher, Nolan | 6 hr |
| May 19, 11:34 AM CDT | Special Weather Statement | SJT | Sterling | 41 min |
| May 19, 11:54 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 51 min |
| May 19, 12:01 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 59 min |
| May 19, 12:31 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 44 min |
| May 19, 12:46 PM CDT | Special Weather Statement | SJT | Taylor | 44 min |
| May 19, 12:54 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Taylor | 51 min |
| May 19, 12:59 PM CDT | Special Weather Statement | SJT | Coke | 31 min |
| May 19, 1:17 PM CDT | Tornado Warning | SJT | Jones, Taylor | 28 min |
| May 19, 1:32 PM CDT | Special Weather Statement | SJT | Coke | 28 min |
| May 19, 1:53 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 67 min |
| May 19, 2:56 PM CDT | Special Weather Statement | SJT | Tom Green | 49 min |
| May 19, 3:01 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 44 min |
| May 19, 3:05 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Taylor | 55 min |
| May 19, 3:24 PM CDT | Tornado Warning | SJT | Runnels, Taylor | 36 min |
| May 19, 3:34 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 41 min |
| May 19, 3:45 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 45 min |
| May 19, 3:55 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 50 min |
| May 19, 4:04 PM CDT | Tornado Warning | SJT | Runnels | 26 min |
| May 19, 4:10 PM CDT | Special Weather Statement | SJT | Taylor | 50 min |
| May 19, 4:30 PM CDT | Special Weather Statement | SJT | Runnels | 45 min |
| May 19, 4:32 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 28 min |
| May 19, 4:40 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Runnels, Taylor | 36 min |
| May 19, 4:47 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Runnels, Taylor | 12 min |
| May 19, 4:51 PM CDT | Special Weather Statement | SJT | Fisher | 39 min |
| May 19, 4:53 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 52 min |
| May 19, 4:57 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 48 min |
| May 19, 4:57 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 33 min |
| May 19, 5:02 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 43 min |
| May 19, 5:07 PM CDT | Special Weather Statement | SJT | Taylor | 38 min |
| May 19, 5:11 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 49 min |
| May 19, 5:23 PM CDT | Tornado Warning | SJT | Coleman, Concho, Runnels | 37 min |
| May 19, 5:25 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 50 min |
| May 19, 5:34 PM CDT | Special Weather Statement | SJT | Haskell | 41 min |
| May 19, 5:39 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 51 min |
| May 19, 5:40 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones | 50 min |
| May 19, 5:58 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.